Childhood Diseases

Posted by: Aspie mom | 2012-09-10



Dr my son has been diagnosed with Asperger syndrome by a child psychiatrist and child neurologist. He has great difficulty with irritibility and aggressive outbursts and mood well as anxiety and obsessive thoughts. He is on Cypralex 5 mg and has been put on Risperdal drops 0.25ml 2 days ago. He is 9 yrs old and 40 kg. He has only been using the Risperdal for 2 nights but complains of heart palpitations and stomach cramps....His eyes also became very red... Is this comman side effects that will improve or is this serious concern to stop giving the meds? How long can I wait to give his body time to adjust to this meds? We are really desperate to find a meds that will make him feel more in control of himself. Thanx

Expert's Reply



Risperdal is known to have the possible side effects of causing palpitations, tummy pain and also blurred vision. I have not been able to find information on it causing red eyes.It is important to contact the prescibing doctor ASAP for advice as to whether you should continue with the Risperdal.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.